# SDR P2EA2002V0034

- Difficulty date: May 7, 2002
- Submitted: May 14, 2002
- Operation: Air carrier
- Aircraft: N130NJ
- Make and model: Doug DC-9-82
- Aircraft serial: 49222
- Aircraft time: 56,462 hours, 26,235 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Oversized
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING C1+C2 INSPECTION:-FUSELAGE, LONGERON 17L-H WITH OVERSIZE FASTENER HOLES FROM BS Y254 TO BS Y258.-LONGERON 17 L-H REPAIRED FROM BS Y229 TO Y292 DUE TO OVERSEZED HOLES IAW SRM 53-02, FIG18.NOTE: SEE COOPESA WORK ORDER No. P10430 2-106, VAM100 No. 232 & SDA No. 130SDA009.
